# SDR C2XA03IA073

- Difficulty date: July 16, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 289
- Condition: Inoperative
- Location: Nlg
- Part time: 11,380 hours, 8,352 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2368, THE CREW REPORTED THAT THE NOSE LANDING GEAR WOULD NOT FULLY RETRACT WITH A LANDING GEAR DISAGREE MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED, REPLACED, AND OPERATIONAL CHECKED THE NOSE LANDING GEAR UP-LOCK BOX IAW EMB-145 M/M 32-33-07, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
